Alert archive / North Dakota / Red Flag Warnings in 2008

Red Flag Warning 30, NWS Bismarck, ND

August 27, 20085 counties in North Dakota

NWS Bismarck, ND issued this red flag warning at Aug 27, 2008, 3:41 AM MDT for 5 counties in North Dakota. It took effect at Aug 27, 2008, 12:00 PM MDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 27, 2008, 3:41 AM MDT (09:41 UTC)
In effect from
Aug 27, 2008, 12:00 PM MDT
Expired
Aug 27, 2008, 2:13 PM MDT
In force
2 hr
Issued by
NWS Bismarck, ND

Counties Billings County, ND, Bowman County, ND, Golden Valley County, ND, McKenzie County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 210 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 9.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2008-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2008-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
1775 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS83 KBIS 270941
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
441 AM CDT WED AUG 27 2008

...RED FLAG WARNING FROM NOON MDT THROUGH 9 PM MDT FOR FAR
SOUTHWESTERN NORTH DAKOTA FOR LOW HUMIDITIES AND MODERATE WINDS
WITH DRY PASTURES...

.DRY HIGH PRESSURE WILL PUSH INTO THE DAKOTAS TODAY. DEWPOINT
TEMPERATURES IN THE LOWER 30S WITH AFTERNOON HIGH TEMPERATURES IN
THE LOW TO MID 70S WILL BRING MINIMUM RELATIVE HUMIDITIES DOWN TO
15 TO 20 PERCENT IN THE FAR WEST SOUTH OF THE MISSOURI RIVER
TODAY. SOUTH TO SOUTHWEST WINDS OF 15 TO 20 MPH WILL DEVELOP THIS
AFTERNOON IN THE WEST. THE COMBINATION OF LOW RELATIVE
HUMIDITIES...AND WINDS REACHING 20 MPH...WITH THE CURING
GRASSLANDS WITH VEGETATIVE GREENNESS VALUES OF ONLY 5 TO 10
PERCENT...WILL MEET RED FLAG CONDITIONS. MCKENZIE TO BOWMAN
COUNTIES ARE IN THE RED FLAG WARNING...INCLUDING THE TOWNS OF
WATFORD CITY...BEACH...MEDORA...AMIDON AND BOWMAN.

NDZ017-031-032-040-043-271745-
/O.NEW.KBIS.FW.W.0030.080827T1800Z-080828T0300Z/
MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
441 AM CDT WED AUG 27 2008 /341 AM MDT WED AUG 27 2008/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

RELATIVE HUMIDITIES OF 15 TO 20 PERCENT ALONG WITH SOUTH TO
SOUTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED THIS AFTERNOON
THROUGH EARLY EVENING IN THE FAR SOUTHWEST WHERE PASTURES ARE
REPORTEDLY EXTREMELY DRY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY PASTURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

JV
2 follow-up statements
000 
WWUS83 KBIS 271650
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1150 AM CDT WED AUG 27 2008

...RED FLAG WARNING FROM NOON MDT THROUGH 9 PM MDT FOR FAR
SOUTHWESTERN NORTH DAKOTA FOR LOW HUMIDITIES AND MODERATE WINDS
WITH DRY PASTURES...

.DRY HIGH PRESSURE WILL PUSH INTO THE DAKOTAS THIS AFTERNOON AND
EVENING. DEWPOINT TEMPERATURES IN THE LOWER 30S WITH AFTERNOON
HIGH TEMPERATURES IN THE LOW TO MID 70S WILL BRING MINIMUM
RELATIVE HUMIDITIES DOWN TO 15 TO 20 PERCENT IN THE FAR WEST SOUTH
OF THE MISSOURI RIVER TODAY. SOUTH TO SOUTHWEST WINDS OF 15 TO 20
MPH WILL DEVELOP THIS AFTERNOON IN THE WEST. THE COMBINATION OF
LOW RELATIVE HUMIDITIES...AND WINDS REACHING 20 MPH...WITH THE
CURING GRASSLANDS WITH VEGETATIVE GREENNESS VALUES OF ONLY 5 TO 10
PERCENT...WILL MEET RED FLAG CONDITIONS. MCKENZIE TO BOWMAN
COUNTIES ARE IN THE RED FLAG WARNING...INCLUDING THE TOWNS OF
WATFORD CITY...BEACH...MEDORA...AMIDON AND BOWMAN.

NDZ017-031-032-040-043-280300-
/O.CON.KBIS.FW.W.0030.080827T1800Z-080828T0300Z/
MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
1150 AM CDT WED AUG 27 2008 /1050 AM MDT WED AUG 27 2008/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

RELATIVE HUMIDITIES OF 15 TO 20 PERCENT ALONG WITH SOUTH TO
SOUTHWEST WINDS OF 15 TO 20 MPH ARE EXPECTED THIS AFTERNOON
THROUGH EARLY EVENING IN THE FAR SOUTHWEST WHERE PASTURES ARE
REPORTEDLY EXTREMELY DRY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND VERY DRY PASTURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

KS
000 
WWUS83 KBIS 272013
RFWBIS

RED FLAG WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
313 PM CDT WED AUG 27 2008


NDZ017-031-032-040-043-272115-
/O.CAN.KBIS.FW.W.0030.000000T0000Z-080828T0300Z/
MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
313 PM CDT WED AUG 27 2008 /213 PM MDT WED AUG 27 2008/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE RED
FLAG WARNING. 

CLOUD COVER AND ISOLATED RAIN SHOWERS HAVE HINDERED THE RED FLAG 
ELEMENTS OF MINIMUM HUMIDITIES AND WINDS FROM REACHING CRITICAL
CRITERIA. CLOUDS WILL CONTINUE INTO THE EVENING HOURS AS A WEAK
COLD FRONT AND UPPER TROUGH MIGRATE THROUGH THE WESTERN FIRE
WEATHER ZONES. ISOLATED RAIN SHOWERS CAN BE EXPECTED AT ANY TIME
THIS AFTERNOON THROUGH MIDNIGHT TONIGHT.

A RED FLAG WILL LIKELY BE NEEDED ON THURSDAY AS SKIES CLEAR AND THE
ATMOSPHERE DRIES OUT. MINIMUM HUMIDITIES ARE ANTICIPATED TO AVERAGE
BETWEEN 17 AND 22 PERCENT IN THE WEST WITH NORTHWEST WINDS OF 20 TO
30 MPH IN THE AFTERNOON.

$$

KS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this red flag warning went out at Aug 27, 2:45 AM MDT, 56 minutes earlier.

Area forecast discussion, Aug 27, 2:45 AM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
345 AM CDT WED AUG 27 2008

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...

THE MAIN FOCUS OF THE SHORT TERM FORECAST IS WINDS AND
DEWPOINTS/RELATIVE HUMIDITIES...AND ITS IMPACT ON FIRE WEATHER. SEE
THE FIRE WEATHER SECTION FOR FIRE WEATHER CONCERNS FOR TODAY AND
THURSDAY.

GOOD MODEL AGREEMENT TODAY AND WENT WITH A BLEND OF THE SHORT TERM
MODELS.

COLD FRONT EXTENDED FROM A LOW IN NORTHERN MANITOBA SOUTHWARD ALONG
THE RED RIVER VALLEY AND MOVING INTO MINNESOTA. DRY HIGH PRESSURE
OVER EASTERN MONTANA AND WYOMING IS PROGGED TO MOVE EASTWARD INTO
THE DAKOTAS TODAY. WEST TO NORTHWEST WINDS SHOULD BECOME
SOUTHWEST/SOUTH TODAY AS THE SURFACE HIGH MOVES INTO THE EASTERN
DAKOTAS THIS AFTERNOON. A BROAD UPPER LEVEL TROUGH OVER THE NORTHERN
PLAINS WILL HELP PUSH DRY AIR INTO THE REGION AND THE SURFACE WINDS
SHOULD LINK UP WITH H850 WINDS TO BRING SOUTHERLY SURFACE WINDS TO
15 TO 20 MPH IN WESTERN NORTH DAKOTA. SOME VORT ENERGY AND
INCREASING MID LEVEL H700 MOISTURE MOVING THROUGH THE BROAD UPPER
LOW WILL BRING A CHANCE OF ISOLATED RAIN SHOWERS THIS AFTERNOON IN
THE WEST...AND A SLIGHT CHANCE OF SHOWERS TONIGHT...LINGERING IN
CENTRAL NORTH DAKOTA ON THURSDAY MORNING. AS THE UPPER TROUGH MOVES
EAST DURING THE DAY ON THURSDAY...NORTHWEST WINDS OF 15 TO 30 MPH
WILL DEVELOP AS ANOTHER PUSH OF DRY HIGH PRESSURE OVER THE ROCKIES
PUSHES EAST INTO THE PLAINS AND SURFACE WINDS LINK UP WITH STRONGER
UPPER LEVEL NORTHWEST FLOW.

FRIDAY WILL BE A SUNNY AND SOMEWHAT BREEZY DAY WITH SURFACE HIGH
PRESSURE JUST SOUTH OF NORTH DAKOTA AND BROAD LOW PRESSURE OVER
CENTRAL CANADA SETTING UP A FAIRLY GOOD PRESSURE GRADIENT...WITH
HEATING OF THE DAY HELPING TO LINK THE SURFACE WINDS WITH STRONGER
WINDS ALOFT.

.LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...

A MIDDLE/UPPER LEVEL RIDGE AXIS IS FORECAST TO BE OVER THE EASTERN
DAKOTAS AT THE BEGINNING OF THE PERIOD...WITH A POTENTIALLY STRONG
CLOSED LOW OVER THE INTERMOUNTAIN REGION. RESULTANT SOUTHWESTERLY
FLOW ALOFT SHOULD DIRECT A SERIES OF WEAK MIDDLE LEVEL SHORTWAVES
INTO EASTERN MONTANA/WESTERN NORTH DAKOTA THIS WEEKEND. AT THIS
POINT...MODELS HAVE CONSIDERABLE PROBLEMS WITH TIMING AND STRENGTH
OF THE CLOSED LOW...WHICH LEADS TO LARGE UNCERTAINTY WITH ONSET OF
PRECIPITATION AND POST FRONTAL COOL TEMPERATURES.

MORE SPECIFICALLY...THE ECMWF HAS GONE FROM THE MOST PROGRESSIVE
SOLUTION TO ONE OF THE SLOWEST OVER ITS PAST TWO RUNS.
MEANWHILE...THE 00 UTC GFS ACTUALLY GIVES WESTERN AND CENTRAL NORTH
DAKOTA SEVERAL INCHES OF SNOW ON MONDAY EVENING. IT IS IMPORTANT TO
NOTE THAT SNOW ACCUMULATION IS VERY UNLIKELY...BUT THIS DOES
ILLUSTRATE THE LARGE DIFFERENCES IN MODEL SOLUTIONS. AT THIS
POINT...WILL STICK WITH A SOLUTION CLOSER TO THE 00 UTC GFS AND 00
UTC GEFS MEAN THROUGH THE PERIOD IN THE HOPES THAT SOME OF THIS
UNCERTAINTY WILL WORK ITSELF OUT OVER THE NEXT DAY OR TWO.

FOR THE PURPOSES OF LABOR DAY PLANNING...WOULD RECOMMEND PREPARING
FOR SHOWERS AND THUNDERSTORMS FROM SUNDAY AFTERNOON THROUGH
MONDAY...WITH A CONSIDERABLE COOLING OF TEMPERATURES ON MONDAY.
AGAIN...PLEASE CONTINUE TO CHECK THE FORECAST FOR UPDATES AS THIS IS
A LOW CONFIDENCE FORECAST.

&&

.AVIATION...

EXITING LOW PRESSURE AND ASSOCIATED COLD FRONT HAVE MOVED INTO
EASTERN NORTH DAKOTA THIS MORNING. EXPECT SURFACE HIGH PRESSURE TO
MOVE INTO THE AREA BY NOON TODAY. MIDDLE AND HIGH CLOUDS SHOULD
SPREAD FROM WEST TO EAST ACROSS NORTH DAKOTA AS A WEAK TROUGH PASSES
THROUGH. THERE COULD BE SOME ISOLATED SHOWER ACTIVITY WITH THE
TROUGH LATE THIS EVENING INTO THURSDAY MORNING...BUT DO NOT EXPECT
CONDITIONS TO DROP BELOW VFR THROUGH THE FORECAST PERIOD.

&&

.FIRE WEATHER...

MAIN CONCERNS ARE TODAY AND THURSDAY WITH THE COMBINATION OF LOW
RELATIVE HUMIDITIES AND WINDS BRINGING RED FLAG CRITERIA TO
SOUTHWESTERN NORTH DAKOTA.

FOR TODAY...DEWPOINTS THIS MORNING ARE ALREADY IN THE 30S OVER
WESTERN NORTH DAKOTA. EXPECTING AFTERNOON HIGHS IN THE 70S...AND
MINIMUM RELATIVE HUMIDITIES OF 15 TO 20 PERCENT IN FAR WESTERN NORTH
DAKOTA SOUTH OF THE MISSOURI RIVER. THE FIRE DANGER INDEX IS IN THE
VERY HIGH CATEGORY THERE TODAY...AND WITH 15 TO 20 MPH
SOUTHWEST/SOUTH WINDS EXPECTED...THIS WILL MEET RED FLAG CRITERIA.
WILL ISSUE A RED FLAG WARNING FOR THOSE FAR WESTERN COUNTIES - WILL
NOT INCLUDE STARK/HETTINGER/ADAMS COUNTIES SINCE EITHER LOWEST
RELATIVE HUMIDITIES OF 25 PERCENT OR FIRE DANGER INDEX BELOW THE
VERY HIGH CATEGORY WITH MARGINAL WIND CRITERIA THERE.

FOR THURSDAY...THINKING A FIRE WEATHER WATCH MAY BE WARRANTED FOR
ALL OR NEARLY ALL OF SOUTHWESTERN NORTH DAKOTA SOUTH AND WEST OF THE
MISSOURI RIVER. THE RANGELAND FIRE DANGER INDEX IS EXPECTED TO BE IN
THE EXTREME TO VERY HIGH CATEGORY ON THURSDAY WITH MINIMUM RELATIVE
HUMIDITIES AROUND 20 TO 25 PERCENT...AND NORTHWEST WINDS OF 20 TO
30 MPH. WILL LET THE DAY SHIFT TAKE A FRESH LOOK AT LATEST MODEL
RUNS FOR WIND AND DEWPOINT POSSIBILITIES FOR THURSDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10
PM CDT /9 PM MDT/ THIS EVENING FOR NDZ017-031-032-040-043.

&&

VINING/SCHECK
Hazardous weather outlook, Aug 26, 2:16 PM MDT, 13 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
316 PM CDT TUE AUG 26 2008

NDZ001>003-009>011-017-018-031>033-040-041-043-044-271200-
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
316 PM CDT TUE AUG 26 2008 /216 PM MDT TUE AUG 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT TODAY AND TONIGHT OVER WEST AND NORTH
CENTRAL NORTH DAKOTA AS A STRONG COLD FRONT PUSHES EAST ACROSS THE
NORTHERN PLAINS. SUSTAINED WINDS OF 20 TO 35 MPH AND GUSTS UP TO
AROUND 45 MPH ARE EXPECTED BEFORE THE WINDS GRADUALLY DIMINISH
LATER THIS EVENING AND OVERNIGHT. USE EXTRA CAUTION IF TRAVELING.

ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE THIS AFTERNOON AND
EVENING...WITH SOME STORMS POSSIBLY SEVERE NORTH CENTRAL WITH
DAMAGING WINDS AND LARGE HAIL. THE MAIN SEVERE WEATHER THREAT WEST
WILL BE DEADLY CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED NORTH CENTRAL THIS AFTERNOON AND
EVENING.

NDZ023-025-036-037-047-048-050-051-271200-
WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
316 PM CDT TUE AUG 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY REMAINS IN EFFECT THIS AFTERNOON AND EARLY EVENING
AS STRONGLY SOUTHERLY WINDS CONTINUE AHEAD OF A POTENT AREA OF
SURFACE LOW PRESSURE. USE EXTRA CAUTION IF TRAVELING.

SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP THIS EVENING...WITH
SOME STORMS POSSIBLY SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE
MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

NDZ004-005-012-013-019>022-034-035-042-045-046-271200-
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-MERCER-OLIVER-MCLEAN-SHERIDAN-
MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
316 PM CDT TUE AUG 26 2008 /216 PM MDT TUE AUG 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EARLY
EVENING...WITH SOME STORMS POSSIBLY SEVERE WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREATS. ANY STORMS THAT DO DEVELOP SHOULD
PUSH EAST OF CENTRAL NORTH DAKOTA BY THE MID EVENING HOURS
TONIGHT. BREEZY WESTERLY WINDS WILL DEVELOP BEHIND A COLD FRONT
THIS EVENING...ON THE ORDER OF 15 TO 35 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

NH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 6:01 PM MDTSevere Thunderstorm WarningBISKidder59 min
Aug 26, 6:21 PM MDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh54 min
Aug 26, 6:58 PM MDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan47 min
Aug 26, 7:15 PM MDTSevere Thunderstorm WarningBISMcIntosh24 min
Aug 26, 7:21 PM MDTSevere Thunderstorm WarningBISEmmons, Sioux54 min

Nearby

Red Flag Warnings in North Dakota, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.